# SDR AALA20141023009

- Difficulty date: October 23, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 9,733 hours, 3,822 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221604102
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTOPILOT WOULD NOT ENGAGE IN CRUISE.  THE FLIGHT DIRECTOR WAS ON MEL & THE LMP STATUS WAS DOWNGRADED.  FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED SYS B FLIGHT CONTROL COMPUTER.  SYS GND CHECKED NORMAL OPERATION CLOSED.
